MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.4ML, SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.4ML, SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B2020
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary no b2020 product samples, videos or photographs were returned for investigation.The device history review was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Event or Problem Description
A complaint was received regarding a 60" (152 cm) appx 0.4ml, smallbore ext set w/clamp, luer lock that experienced no flow.It was reported that the "pump error code indicating 'high pressure' in the syringe pump, resistance.Impossible to administer mannitol with the syringe pump, loss of time and increased workload for the nurse.Delay in administering medication to the user.Products that caused error codes have been discarded.There was patient involvement and no patient harm.

Brand Name
60" (152 CM) APPX 0.4ML, SMALLBORE EXT SET W/CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21031128
Report Number9617594-2024-01870
Device Sequence Number4008375
Product Code FMG
UDI-Device Identifier00887709002937
UDI-Public(01)00887709002937(17)290501(10)14020767
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2020
Device Lot Number14020767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Initial Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown